Mayo Clinic Connect
Has anyone taken this medication. My med nurse wants to take me off Ativan and use Klonopin. Any info on this would be greatly appreciated. Thanking you
Liked by Teresa, Volunteer Mentor, Ellen
Mattie, are you trying to get off all meds or try I g to find one that works for you. Some people can't get off of meds and need to stay on one that works for you. They have a DNA test you can take that shows which ones do and do not work for you. In the mean time can your doctor give you something for the withdrawals. People usually don't have a problem getting off of Prozac. Did it quit working for you? How long were you on it?
you are misled…read about withdrawl from Prozac!!!!! Horrible. was on it 20 years. my doctor moved or is not interested anymore. cannot6 find another near me and haveAMDl so cant drive far. No doctor, for that, believe me….I have spen months on comp and phone..when u are over 70 they want u dead.
I know how you feel Mattie. I am 72 and really get scared about the Anxiety and depression I have and if this is a new norm. I have had It on and off for years and use to bounce back from It. This last episode has been going on almost 2 years! It does seem like they would like to sweep us seniors under the bus at times doesn't it?
The recommendation to switch meds is more understandable now. I suppose the choice is up to you. Let me know what you decide and if you do start the Klonopin, I'd be interested in hearing if it was a good change. Sometimes we do have to try various meds to find the one that works the best.
I look forward to hearing from you again.
Jump to this post
I decided not to go on the Klonopin after reading about withdrawal which I want no part of since all my panic and anxiety are caused from coming off of Lyrica. So I am staying on one Ativan a day and using CBD oil as needed
What srength of Ativan do you take each day?
glad to find this link nd meet you all.
i had vestibular migraine a couple of months back, neurologist prescribed divalproic sodium 125, nd a mild dose of
escitalopam-5mg nd clonazepam-0.25 mg (half tablet of stalopam plus). as i am getting panic whenever i become dizzy.
now i am almost fine but contimuing the medication,
i wish to taper the medicine , appreciate a suggestion from you.
Do you feel the Klonopin really helped with the panic? How long were you actually on it? It sounds like you are on a light dose. Is that once a day. Do you feel you are completely well? If not, wouldn't it be a little risky to start tapering off meds? What does your doctor say? I have a tendency to try and taper my drugs too because I am so afraid of side effects and getting addicted. It usually doesn't work for me. Please be careful when reducing drugs.
Liked by Lisa Lucier
I've been on it a really long time.. 10+ years. 1mg at bedtime. Helps me get through the night without waking every 2 hours. But, I take it for sleep, not anxiety… It's actually a seizure medication..
When someone is reaching out for help, it takes alot of effort to type their message. Alot of the time they cant' see or read the small type. I will probably get kicked off for saying this but I think that was a very bad thing say to this person @lisalucier. They are probably feeling rejection by your remark. People suffering depression and Anxiety are very sensitive and can take things wrong. I feel this was unnecessary thing to say.
this is mattie and I thank you with all my heart. Yes hurt me a lot and i usually delete posts now. I have several other problems…arthrits in hands, amd, besides depression and panic attacks. I thank you so much. I think that her post was unnecessassry when we are etalking about depression, eetc. This is not an English class.
I am starting my 5th week on effexor, and finishing 1st week at a raised dose of 150mg. Last Tuesday my dose of Effexor was raised an I was given .5 mg klonopin to take twice a day. The good news is its helping. This last week was so much easier for me that its hard for me to believe its been a week already when the previous four felt like a month each. The bad news is i am well aware of the stigma/horror stories etc etc about benzos and i am having hard time getting past that guilt and fear. why cant i just allow myself to enjoy feeling better? i know its only short term..like i dont plan to be taking these more than a month, but still those voices in the back of my head telling me 'this isnt really helping you etc etc'…what are your guys feelings and experiences with benzos and klonopin in particular. i know @doorman you did not have a particularly good experience
Yea, not so good. I’m in the process of withdrawing from Klonopin. Taken on and off for a year. I’m glad they are helping you. It’s just not right for me. I’m glad you feel better!
Liked by njp1013
@doorman thanks i appreciate that, how have you been feeling the last few days?
Ending week 2 of withdrawal. Hoping this is about over. According to statistics, it should get better and better. Hoping the Effexor will kick in now.
HI, @njp1013 – glad you've connected with @doorman. You may have noticed that I moved your post to this existing discussion on clonazepam (Klonopin) so that you can connect with other Connect members talking about it. @mattie @terri672 @johnk21 @anniegk @guener @mommaof4 have been involved in this discussion and may be able to share their experiences and/or insights on dealing with guilt and fear related to this medication being a benzodiazepine (benzo). @thankful also may have some input for you. Simply click VIEW & REPLY in your email notification to get to your post.
Is there anything you've read in particular or something that someone said that give you pause about taking the clonazepam (Klonopin), njp1013?
version 22.214.171.124.9.9Page loaded in 0.632 seconds